MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.jpag.2018.09.004

Медицинская библиотека · Journal of pediatric and adolescent gynecology · 2018

Cushing Syndrome Induced by Topical Corticosteroids for the Treatment of Lichen Sclerosus.

Notay Manisha, Fazel Nasim, Awasthi Smita

СтатьяПеревод в очереди

Аннотация

BACKGROUND

Lichen sclerosus is a chronic inflammatory dermatological condition with a predilection for the anogenital area.

CASE: We describe a case of iatrogenic Cushing syndrome from the administration of high-potency topical steroids for vulvar lichen sclerosus in a 6-year-old girl. Her symptoms resolved after the cessation of topical steroid treatment.

SUMMARY AND

CONCLUSION

This case brings attention to iatrogenic Cushing syndrome as a potential complication when using high-potency topical corticosteroids in the anogenital region.

Для цитирования: Notay Manisha, Fazel Nasim, Awasthi Smita. Cushing Syndrome Induced by Topical Corticosteroids for the Treatment of Lichen Sclerosus.. Journal of pediatric and adolescent gynecology. 2018. DOI: 10.1016/j.jpag.2018.09.004.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.